# SDR R61A2024053100245

- Difficulty date: May 10, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 22,893 hours, 15,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frms 24-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR BEAM ALONG BOTTOM EDGE OF THE CENTER SEAL DEPRESSOR FRAME BETWEEN FRAME 24 AND 26.
